AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 35/6 (2015)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Mostafa Allaoui

Continuous spectrum of Steklov nonhomogeneous elliptic problem
Opuscula Math. 35 (2015), 853-866   Pełny tekst/Article:   pdf  pdf  (534kB)

C. Baccar, N. B. Hamadi, H. Herch, F. Meherzi

Inversion of the Riemann-Liouville operator and its dual using wavelets
Opuscula Math. 35 (2015), 867-887   Pełny tekst/Article:   pdf  pdf  (550kB)

Liliana Klimczak

Existence and multiplicity of solutions for a nonhomogeneous Neumann boundary problem
 Opuscula Math. 35 (2015), 889-905   Pełny tekst/Article:   pdf  pdf  (536kB)

Mateusz Nikodem

On vertex stability of complete k-partite graphs
Opuscula Math. 35 (2015), 907-914   Pełny tekst/Article:   pdf  pdf  (485kB)

Elżbieta Puźniakowska-Gałuch

On the quasilinear Cauchy problem for a hyperbolic functional differential equation
Opuscula Math. 35 (2015), 915-933   Pełny tekst/Article:   pdf  pdf  (513kB)

Lucjan Sapa

Existence, uniqueness and estimates of classical solutions to some evolutionary system
Opuscula Math. 35 (2015), 935-956   Pełny tekst/Article:   pdf  pdf  (522kB)

Adrienn Varga, Csaba Vincze

Nontrivial solutions of linear functional equations: methods and examples
Opuscula Math. 35 (2015), 957-972   Pełny tekst/Article:   pdf  pdf  (652kB)

Marek Wójtowicz, Waldemar Sieg

Affine extensions of functions with a closed graph
Opuscula Math. 35 (2015), 973-978   Pełny tekst/Article:   pdf  pdf  (506kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie